μM,D-Orthogonality and compatible pair
By Jian-Lin Li. 2007
58 citations recorded by the source corpus.
Subfields: Applied Mathematics, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/b45444416df7dc96018c0212dfbd4a103b978f6d
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Xin-Rong Dai
- Qiyu Sun
- Jian-Lin Li
- Dorin Ervin Dutkay
- Xinggang He
- Deguang Han
- Chun-Kit Lai
- Li-Xiang An
In Mathematical Physics
- Xin-Rong Dai
- Qiyu Sun
- Jian-Lin Li
- Dorin Ervin Dutkay
- Xinggang He
- Deguang Han
- Chun-Kit Lai
- Li-Xiang An
Citations in the corpus
- ON THE BEURLING DIMENSION OF EXPONENTIAL FRAMES (2010, background): “[Li07] Jian-Lin Li. µM,D-orthogonality and compatible pair.”
- Spectral measures with arbitrary Hausdorff dimensions (2014, background): “Since then, various singular spectral measures on self-similar/self-affine fractal sets have been found, see for instance [3–6,9,11,15–17,19,21,22,24,26,27,30,34].”
- Spectra of a class of self-affine measures (2011, background): “1 holds in the dimension n = 1 [14], in the case when |D| = |S| = |det(M)| [17] and in the case when |det(M)| is a prime number [16], it also holds in higher dimensions with additional conditions [1,4].”